MAUDE Adverse Event Report: SMITH & NEPHEW, INC. VISIONAIRE JII CUTTING BLOCK KIT- LEFT; PRSTHSSKNEEPTLLFEMRTBLSMICNSTRNECMNTDPLYMRMTALPLYMR

SMITH & NEPHEW, INC. VISIONAIRE JII CUTTING BLOCK KIT- LEFT; PRSTHSSKNEEPTLLFEMRTBLSMICNSTRNECMNTDPLYMRMTALPLYMR
Model Number V0100082
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/10/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a tka procedure, block had not enough resection on the proximal medial side, way too tight medially, angle and slope were off.Further information requested.
 
Additional Manufacturer Narrative
It was reported that during a tka procedure, block had not enough resection on the proximal medial side, way too tight medially, angle and slope were off.The affected visionaire cutting block kit, used in treatment, was not returned for evaluation.Therefore a product analysis could not be performed.A review of the manufacturing records for the listed batch did not reveal any deviation from the standard manufacturing processes.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.Our investigation including an engineering review by our visionaire team noted that after evaluation, it was found that the segmentation was inconsistently segmented through out the tibia causing the observed complaint.A relationship, if any, between the device and the reported incident is corroborated.Incorrect segmentation is probably the root cause of the reported event.Based on this investigation, the corrective action has been implemented.The alignment engineer has taken steps to ensure that all surgeon preferences are met going forward.At this time we feel these actions will prevent recurrence of this failure.No further investigation is warranted for this complaint; however smith and nephew will continue to monitor for future complaints and investigate as necessary.Should additional information be received, the complaint will be reopened.We consider this investigation closed.

Brand Name
VISIONAIRE JII CUTTING BLOCK KIT- LEFT
Common Device Name
PRSTHSSKNEEPTLLFEMRTBLSMICNSTRNECMNTDPLYMRMTALPLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9567238
Report Number1020279-2020-00175
Device Sequence Number3389605
Product Code JWH
UDI-Device Identifier00885556492680
UDI-Public00885556492680
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082358
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV0100082
Device Catalogue NumberV0100082
Device Lot Number00162661
Initial Date Received by Manufacturer 12/10/2019
Supplement Date Received by Manufacturer08/31/2020
Initial Report FDA Received Date01/08/2020
Supplement Report FDA Received Date09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1